Humira: Warning Video Sans Makeup

09.29.10


Facebook Comments

8 responses to “Humira: Warning Video Sans Makeup”

  1. Lolita says:

    I’m sorry :( — I hope the pills work. Love you. Let me know if you need anything at all.

  2. Pam says:

    So sorry you are not feeling well. I took Humira for 6 months for Crohn’s-colitis. My recommendation is to have an RN at your dr’s office give you the first injections so you can get used to it. I was never able to self-administer… I used to make my husband do it. Ice the injection site for about 10 minutes ahead of time, and take the Humira out of the fridge for 30 minutes prior; both of these will make it slightly more comfortable. Hate to say it but it burns going in. I have heard that getting it via syringe (instead of the pen) is easier to tolerate.

    • Jessica Gottlieb says:

      Thank you so much, I’ve had a few emails with EXACTLY the same advice, so when we finally make a decision I’ll be ready for it. I guess.

  3. Sherree says:

    I’m proud of you…that had to be difficult. I hope it helps you feel better… *Hugs*

  4. […] “Great.” I smiled and lied. […]

  5. Amy says:

    I feel for you. I have been reading about your RA and can’t imagine what you’re going through. Hang in there. My prayers are with you!

  6. Shannon says:

    It sucks being sick and not feeling 100% yourself. Hope you start feeling better soon. I know what you’re going through. Big hugs to you AND your fam. It’s tough on everyone.

  7. […] by Jessica Gottlieb on October 24, 2010 In Humira, methotrexeate, Rheumatoid Arthritis, Simponi, I had a ton of anxiety about starting Humira injections. I wasn’t worried about the medical aspect of taking a TNF Inhibitor (Tumor Necrosis Factor… my mom keeps asking what I’m taking). What gave me anxiety was the fact that I was going to have to inject myself. Here’s a video I made with the Humira pen. […]

Leave a Reply

Your email address will not be published. Required fields are marked *